# SDR USAA051

- Difficulty date: January 7, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 37,842 hours, 37,842 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: US146N524660LF
- Condition: Corroded
- Location: Bs 1670-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1670-1680 CORROSION.  REMOVED AND REPLACED WITH NEW FLOOR SUPPORT (CLIP) IAW SRM 53-00-51, 51-10-02, 51-40-05, 51-20-01, DEFECT SIZE: 5.40 INCH L X 2.40 INCH W X .069 INCH D.
